By increasing my ativan at night, I have been sleeping better(comparatively!) and taking more during the day, the burning is down on my skin. Not gone but now I feel like someone only sprinkled a small shaker of pepper on me, not chili peppers sprayed on my skin. On the other hand, the ativan makes me feel "off", groggy but having brain fog for quite a while - not so bad(I was able to work on a necessary volunteer project- only on my computer but couldn't get to it much before). I see the orthopedic surgeon tomorrow for the first time since the MRI showing the mess of my spine-I didn't even look up all the things it said that I don't understand(because I'd rather have him tell me than Dr. Google) but severe inflammation was one. So I am hopeful that he will suggest something- injections/more PT/different meds. The burning had been so bad I wasn't noticing the tingling/muscles spasms in my legs- I notice it now.
I hope today to go to an indoor butterfly garden- we'll see. I hope you have a good day - or as good as it can be